# SDR DXTA200601426

- Difficulty date: June 5, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 736 hours, 548 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-SKID LIGHT ILLUMINATED ON SHORT FINAL.  LOW BRAKE PRESSURE LIGHT FOLLOWED DURING TAXI. EMERGENCY BRAKE SYSTEM WAS UTILIZED. PWR BRK CIRCUIT BREAKER HAS POPED OUT.  INSPECTED PWR BRAKE ANTI SKID SYSTEM. FOUND GEAR BRAKE PNEUMATIC BOTTLE PSI TO BE 1950 PSI AT 70 F (PROPER LEVEL) PNEUMATIC BOTTLE VALVE WAS FOUND ENCLOSED POSITION AND BREAK AWAY SAFETY WIRE WAS NOT BROKEN. BOTTLE WAS NEVER ACTUATED. OPS CHECKED PWR BRAKE SYSTEM, MOTOR AND PRESS SWITCHES. SYSTEM CHECKS GOOD. BRAKE RES AND PRECHARGE FOUND TO BE AT PROPER LEVELS. TAXI CHECKED ACFT WITH LIGHT TO HEAVY BRAKING. NO FAULTS FOUND,  BRAKE SYSTEM, OPS NORMAL IAW  MM 32-42-00.
